The Global Diabetes Community Forum
AndyHX wrote:Hi Mistee71
The symptoms mostly cleared up after the loading injections (1 every 3 days for 3 weeks I think it was) - I am finding when the next injection is due the symptoms start again but not as severe. I have mentioned this to my Doctor who said it's unusual to need the injection more than ever 3 months.
For the past few days, I have felt really terrible. Fuzzy, achy headed, breathless on any exertion at all and so lethargic it is an effort to move. I went for a walk today because I thought the fresh air would help and I had to keep stopping as I felt so weak, heart kep pounding too.
I am unable to test at present (thanks for the generosity Lambeth PCT) but am fairly sure my bg's aren't running amok, my PA injection is due on Monday.
Do these symptoms really sound like they could be caused by the anaemia? I'm starting to think my body hates me
Have also realised that this is on the type 1 forum-sorry for gatecrashing peeps.
Registered users: AndyPeerSupport, Bing [Bot], brett, genjulie, Google [Bot], Google Adsense [Bot], Google Feedfetcher, JudeK, kittykat36, lshameed, Lucypieee, Pez68, popsy, robert72, saz1902, type2newbie